I just went to the doctor and got my injection sites from her. I am 37 years old and was injected in July at 4 sites at the top of my forehead and in my eyebrows as well as the crow feet area. I was injected more than 2.5 units. In November I was injected the same places just no more than 2.5 units. It looks like she has been consistently injecting my eyebrows. Will this cause my brows to remain droopy even after the Botox wears off since it has been 2 years? Brow ptosis first began around Sept and has gotten much worse after Nov injections. Thanks.
Eyebrow Droop After Botox? (photo)
Doctor Answers (16)
Eye brow drop after botox
The corragator muscle is interwoven with the frontalis muscle. The corragator muscle creates the vertical glabellar creases and this muscle is a depressor of the inner aspect of the brow so this muscle will cause an elevation of the medial brow. If the injection is performed too high or if the Botox spreads superiorly then the frontalis muscle can be effected and this causes the brow to drop. This effect should wear off in 3 - 4 months.
Botox effect wears off after a few months
Botox injected into the forehead can result in brows falling. The effect of botox will always wear off completely. The ptosis that you have noticed may be the effect of the natural aging process.
Botox in the forehead and possible side effects
Botox is typically injected in the upper one-third of the forehead to try and minimize the risk of a brow drop which is more common in people older than 50. Injecting the correct amount, at the right depth and placement, you should have no problems - see a highly trained and experienced physician for optimal results and safety (e.g. dermatologist or plastic surgeon).
You might also like...
Botox to Forehead Lines and Brow Ptosis
Botox can be administered for forehead lines high enough on the forehead to have an effect without compromising brow position.
Botox and brow ptosis
Botox wears off in ~3 months, so no, it can't cause brow ptosis long term. It's a little confusing, your description of treatment, however in the short-term, improperly injected Botox to the forehead or brow area can cause ptosis of the eyelid or brow.
Brow ptosis and Botox injections
Brow ptosis is technique dependent. If injected too low, it can cause brow ptosis. My goal is to soften the forehead look not remove all the lines.
Eyebrow ptosis following botox
Having an eyebrow ptosis or being "droopy" as you describe it is an unfortunate risk of botox injection. This can happen especially when botox is injected incorrectly into the forehead muscle and in certain areas of the brow. Most often this undesirable effect is the result of incorrect injection technique, but can happen infrequently to even the most skilled injector. Fortunately, the good news is it can often be corrected to a certain extent with small amounts of additional botox, or in the worst case scenario will wear off by 4-6 months(often sooner than that!). I agree with the other reviewers that I have a hard time appreciating your droopiness from the photos, but If this happens routinely with your doctor than it may be time to try someone new.
- Dr. Petelin
Brow Ptosis After Botox Technique Related
Botox is temporary
Fortunately or unfortunately, there is nothing permanent about botox. If you unhappy with the position of your eyebrows after injection, they will gradually elevate and the botox wears off and your forehead lines return. If you decide to have botox again, you may ask the injector to avoid injecting the lower forehead to prevent brow ptosis from happening again.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.